Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have pain and blockage in ear. On allercet, secrox and ologesic ear drops. Feeling tired. Side effect?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Sir I am having pain on my left ear. Both the ears are blocked by wax. I am not able to hear properly. Doctor gave me allercet DC, Secrox 500 and Myospaz. He also gave me ologesic ear drops. I am taking this from saturday evening. But today morning I feel very tired and I am not able to go to Office. Is this due to side effects of the medicenes? Also pain on my ear has not completely subsided?
Posted Sat, 4 May 2013 in Ear, Nose and Throat Problems
Answered by Dr. A.K. Srivastava 50 minutes later

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding wax in your both ears and this creating problem in your hearing as well. you have been given ear drop and some medicines to impacted wax and pain in your left ear.

The tiredness you are feeling is due to drugs you have taken. But here I would like to tell you that it will be better to consult an ENT specialist for your ear cleaning either by succession or be syringing with water.If you will do this job yourself or some unskiller person than ear drum may be ruptured.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor